I WENT TO THIS MAJOR PHARMACY TODAY TO FILL A RX THAT GETS CALLED IN EVERY WEEK FOR ME DUE TO A KNEE INJURY LORTAB 5. THE NIGHT BEFORE I WENT TO THE ER FOR PASSING BLOOD CLOTS AND PAIN IN MY LOWER RIGHT SIDE. I WAS GIVEN ULTRAM A MILD PAIN MED. I TOLD THE ER DR THAT I WOULD BE GETTING A PAIN MED DUE TO MY KNEE PROBLEM AND ASKED IF IT WAS OK TO TAKE IT FOR THE PCOS THEY SAID YES. WHEN I WENT TO THE PHARMACY TO GET THE WEEKLY RX OF LORTAB THE PHARMAIST WENT OFF STAING I WAS A ADDICT AND DOCTOR HOPPING. HOWEVER I CALLED MY OBGYN ABOUT THE BLEEDING AND WAS TOLD TO GO TO THE ER AND I SPOKE WITH MY ORTHOPERIC DR ABOUT THE MED AND THEY WERE BOTH OK. SO WHEN I WENT BACK TO THE DRUG STORE THE PHARMACIST ASKED FOR HER TO HAVE SOMEONE WALK HER OUT DUE TO HER BEING WORRIED ABOUT BE BEING ILL FOR NOT FILLING MY MEDS BEFORE. SHE OFFERED ME TO PAY CASH FOR IT. WHAT SHOULD I DO ABOUT THE FACT SHE SCREAMED OUT YOU ARE HERE FOR A CONTROLLED MED AND I AM NOT TAKING CHANCES??
NO I DONT THINK? SHE KINDA MADE ME FEEL LIKE I WAS TODAY HOWEVER. I HAVE ONLY HAD TWO RX IN THE PAST 60 DAYS FOR ULTAM AND LORTAB. BUT I FEEL THAT I HAVE REASONS. IT JUST MADE ME FEEL REALLY BAD AND I NEEDED TO VENT.
caps mean screaming and are hard on the eyes...it is strange that a pharmacist would be concerned like this after 2 months...also strange to have lortab filled every week instead of every month...and many doctors prescribe them both together so something does not fit after 2 months unless ur pharmacist is in trouble or something is missing from this story...either way...u r in legal bounds taking trams and hydros so no need to be worried
what do you mean trams and hydros? what i mean about every week is that they prescribe a 7 day supply or the lortab. I am scheduled for sur. on 10-29-08 so I have to folow up what do you mean by they prescrib them both together. Being in legal bounds u mean I am legal? I dont really know about all the laws as far as going to the er if you have a dr but i cant get in trouble by doing that can i? oh and sorry about the caps letters...
no...it is unusual for a doctor to prescribe lortabs by the week...and it is not unusual for a patient to be on trams and lortab at the same time...so i dont see the point of the pharmacist being upset....but again..this is an addiction forum about people quitting drugs...not really the right place to be for u as no one really is at the place u r right now....but u have no reason to feel "in trouble" or anything from what u have written
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.